B-Minus does not typically cause a "flushing" effect when taken as directed in the "Suggested Use." However, if you are sensitive to niacin, or if you use a larger dose than suggested on the product labeling, you may experience a "flush" sensation when using B-Minus. This is a result of the niacin dilating blood vessels and increasing circulation under the surface of the skin. This can cause redness, a sensation of warmth, itching, tingling or sometimes a pulsating sensation - especially in the face or neck, or the upper torso.
The best ways to avoid the niacin "flush" are to start very slowly with niacin-containing supplements and gradually work your way up to your desired dose, to take niacin shortly after eating, and to make sure to drink plenty of water when using a niacin-containing supplement. The "flush" may be more likely to occur on an empty stomach or if you are dehydrated. You may also consider reducing your dose. We always recommend that you consult with your healthcare professional prior to considering the use of B-Minus or any supplement, or if you feel you are experiencing any negative side-effects.*